# SDR REXA2015012300092

- Difficulty date: January 23, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount Bracket
- Condition: Broken
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900-C1 PYLON PANEL 443BT 2ND FROM AFT MOUNTING BRACKET BROKE.  R & R BROKEN MOUNTING BRACKET IAW SRM 51-42-06-001-001-A01.
